MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AGENT?; DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER

BOSTON SCIENTIFIC CORPORATION AGENT?; DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER
Model Number H7493960812300
Medical Device Problem Codes Break (1069); Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the balloon kinked and the shaft broke.A 3.00 mm x 12.00 mm agent drug-coated balloon (dcb) was selected for treatment.During advancement of the device into the patient, the shaft kinked and subsequently broke.The device was removed, and the procedure was successfully completed using an alternative device.There were no patient complications and the patient fully recovered.

Brand Name
AGENT?
Common Device Name
DRUG-ELUTING PERCUTANEOUS TRANSLUMINAL CORONARY ANGIOPLASTY CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
FREUDENBERG MEDICAL
adenauerstrasse 15
wuerselen 52146
GM   52146
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key25070664
Report Number2124215-2026-23949
Device Sequence Number10394004
Product Code OOB
UDI-Device Identifier00191506014681
UDI-Public(01)00191506014681
Combination Product (Y/N)Y
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P230035
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493960812300
Device Catalogue NumberH7493960812300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/09/2026
Supplement Date Received by Manufacturer05/29/2026
Initial Report FDA Received Date05/04/2026
Supplement Report FDA Received Date06/22/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown